MAUDE Adverse Event Report: COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL

COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL
Catalog Number GJS-1400-SHETTY
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The device had been in situ for 4 months in a patient with a pre-existing condition of gastroparesis.The tube was reported to have split from end cap to site of skin.With pre-existing condition, the tube was reported to have split from end cap to site of skin.Additional information provided that another device (not cook) was placed.The tube had a split from the proximal end to entry at skin.It was suspected that patient has pulled string hard deliberately, due to psychological issues.The split started from 1 cm from the red cap to the skin.It looks like the string has been pulled through the split.The patient was not feeding at the time and away from the ward.A section of the device did not remain inside the patient¿s body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7272996
Report Number1820334-2018-00513
Device Sequence Number13714180
Product Code KNT
UDI-Device Identifier00827002072763
UDI-Public(01)00827002072763(17)150201(10)3122347
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGJS-1400-SHETTY
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1